# SDR SWIA200312455

- Difficulty date: September 3, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 3,675 hours, 3,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RT INTERCOSTAL O/B FLANGE RBL 36 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  DAMAGED FLANGE REPAIRED IAW CRJ REO 601R-53-41-059 REV A AND RII 53-401.
